# SDR SWIA201436387

- Difficulty date: February 13, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 33,453 hours, 46,944 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE RT MLG DID NOT RETRACT.  PERFORMED QRH PROCEDURE & STILL DID NOT RETRACT THE GEAR.  FLT 6330 COULD NOT DUPLICATE, REPLACED LG MODULE ASSEMBLY IAW AMM.  PN 120-38594-501, SN ON 279896-316, SN OFF 120078, PN 120-61110-001, SN ON 505060 & SN OFF 217973-308.
